TITLE

Aubry sets vs. Mather sets in two degrees of freedom

AUTHOR(S)
Massart, Daniel
PUB. DATE
November 2011
SOURCE
Calculus of Variations & Partial Differential Equations;Nov2011, Vol. 42 Issue 3/4, p429
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let L be an autonomous Tonelli Lagrangian on a closed manifold of dimension two. We prove that for a large set of cohomology classes, the Aubry set consists of periodic orbits.
ACCESSION #
66393395

 

Related Articles

  • On realizing homology classes by maps of restricted complexity. Grant, Mark; Szűcs, András // Bulletin of the London Mathematical Society;Apr2013, Vol. 45 Issue 2, p329 

    We show that in every codimension greater than 1, there exists a mod 2 homology class in some closed manifold (of sufficiently high dimension) that cannot be realized by an immersion of closed manifolds. The proof gives explicit obstructions (in terms of cohomology operations) for realizability...

  • A Combinatorial Description of the U2=0 Version of Heegaard Floer Homology. Ozsv�th, Peter S.; Stipsicz, Andr�s I.; Szab�, Zolt�n // IMRN: International Mathematics Research Notices;Nov2011, Vol. 2011 Issue 23, p5412 

    We show that every 3-manifold admits a Heegaard diagram in which a truncated version of Heegaard Floer homology (when the holomorphic disks pass through the base points at most once) can be computed combinatorially.

  • Homological Mirror Symmetry and Fourier-Mukai Transform. Tu, Junwu // IMRN: International Mathematics Research Notices;2015, Vol. 2015 Issue 3, p579 

    We interpret symplectic geometry as certain sheaf theory by constructing a sheaf of curved A∞ algebras which in some sense plays the role of a "structure sheaf" for symplectic manifolds. An interesting feature of this "structure sheaf" is that the symplectic form itself is part of its...

  • De Rham model for string topology. Merkulov, S. A. // IMRN: International Mathematics Research Notices;2004, Vol. 2004 Issue 55, p2955 

    Using the theory of iterated integrals, we give new short proofs of some of the main theorems of string topology including the one which relates Chas-Sullivan algebra structure on the homology of the free loop space of a simply connected closed oriented manifold to the Hochschild cohomology of...

  • Torsion homology and regulators of isospectral manifolds. Bartel, Alex; Page, Aurel // Journal of Topology;Dec2016, Vol. 9 Issue 4, p1237 

    Given a finite group G, a G-covering of closed Riemannian manifolds, and a so-called Grelation, a construction of Sunada produces a pair of manifolds M1 and M2 that are strongly isospectral. Such manifolds have the same dimension and the same volume, and their rational homology groups are...

  • Applications of Klee’s Dehn—Sommerville Relations. Novik, Isabella; Swartz, Ed // Discrete & Computational Geometry;Sep2009, Vol. 42 Issue 2, p261 

    We use Klee’s Dehn–Sommerville relations and other results on face numbers of homology manifolds without boundary to (i) prove Kalai’s conjecture providing lower bounds on the f-vectors of an even-dimensional manifold with all but the middle Betti number vanishing, (ii)...

  • On the Integral homology and counterexamples to the Andreotti-Grauert conjecture. Mouçouf, Mohammed; Alaoui, Youssef // Global Journal of Pure & Applied Mathematics;2012, Vol. 8 Issue 1, p1 

    In this paper, we prove by means of a counterexample that there exist pair of integers (n, p) with n ≥ 3, 1 < p ≤ n - 1, and open sets D in ℂn which are cohomologically p-complete with respect to the structure sheaf OD such that the cohomology group Hn+p(D,ℤ) does not...

  • Equivariant symplectic homology of Anosov contact structures. Macarini, Leonardo; Paternain, Gabriel // Bulletin of the Brazilian Mathematical Society;Dec2012, Vol. 43 Issue 4, p513 

    We show that the differential in positive equivariant symplectic homology or linearized contact homology vanishes for non-degenerate Reeb flows with a continuous invariant Lagrangian subbundle (e.g. Anosov Reeb flows). Several applications are given, including obstructions to the existence of...

  • Local Well-Posedness for Fluid Interface Problems. Shatah, Jalal; Zeng, Chongchun // Archive for Rational Mechanics & Analysis;Feb2011, Vol. 199 Issue 2, p653 

    In this paper, we prove the local well-posedness of the fluid interface problem with surface tension where the velocity fields are not assumed to be irrotational and the fluid domains are not assumed to be simply connected. Viewed as a Lagrangian system with the configuration space being an...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics